Advanced Search
MyIDEAS: Login

On the implementability of contracts without quasilinear utility

Contents:

Author Info

  • Ruiz del Portal, X.

Abstract

Implementability conditions in Rochet (1987) are extended to utility functions not necessarily quasilinear in the transfer, or linear in the type, for the case where agents’ information is one-dimensional but actions become multidimensional. The results obtained are relevant for the characterization of optimal mechanisms in adverse selection and moral hazard problems.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/pii/S0165176511006264
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 116 (2012)
Issue (Month): 1 ()
Pages: 42-45

as in new window
Handle: RePEc:eee:ecolet:v:116:y:2012:i:1:p:42-45

Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet

Related research

Keywords: Incentive compatibility; Monotonicity constraints; Optimal mechanisms;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. X. Ruiz del Portal, 2012. "Conditions for incentive compatibility in models with multidimensional allocation functions and one-dimensional types," Review of Economic Design, Springer, vol. 16(4), pages 311-321, December.
  2. Kos, Nenad & Messner, Matthias, 2013. "Incentive compatibility in non-quasilinear environments," Economics Letters, Elsevier, vol. 121(1), pages 12-14.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:116:y:2012:i:1:p:42-45. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.